# SDR CA070823009

- Difficulty date: July 24, 2007
- Submitted: September 5, 2007
- Operation: General aviation
- Make and model: Cessna 337G
- Aircraft time: 4,381 hours
- Engine: Cont IO360G
- Propeller: Mcauly D2AF34C306
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: IO360G
- Part serial: 352544
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

(CAN) REAR ENGINE EXPERIENCED A LOSS OF OIL PRESSURE DURING FLIGHT. ENGINE WAS SHUT DOWN AND AIRCRAFT RETURNED TO BASE. ENGINE WAS REPLACED.  UNABLE TO DETERMINE OIL PRESSURE PROBLEM WITH FAILED OIL PRESSURE ON ENGINE. ENGINE WAS SHIPPED TO ENGINE SHOP. (TC NR 20070823009)
